MathSciNet Relay Station
MathSciNet bibliographic data
MR620135 81E10 (60K35 81E25 82A25)
Aizenman, Michael Proof of the triviality of $\varphi \sb{d}\sp{4}$ field theory and some mean-field features of Ising models for $d>4$. Phys. Rev. Lett. 47 (1981), no. 1, 1–4.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement